# SDR 07FDEA01319

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INT ZONE FOUND 1 CRACK 0.50" LONG, ON RIB WITH OLD REPAIR.  REMOVED OLD REPAIR, AND PERFORMED NEW REPAIR IAW SRM 57-20-00 FIGURE 1 VOL 1.
